# SDR DL73K971608

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577873
- Condition: Damaged
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN JUST FORWARD OF STA 947 WAS DAMAGED BETWEEN STR 20R AND 21R.  DAMAGE REMOVAL RESULTED IN A CUTOUT MEASURING 3.5 BY 1.5.  THIS DAMAGED WAS REPAIRED WITH A DOUBLER AND APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-889, DATED 8-14-97.  REPAIRED PER ERA 303799-14.
